# SDR FDEA201108113200

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397355720800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT EDGE SEAL LANDING STRIP GOUGED AT MULTIPLE PLACES ON   FUSELAGE CUTOUT FR 63A R & R 3EA AFT CARGO DOOR AFT EDGE SEAL LANDINGS IAW SRM 51-72-10.  UPON FURTHER EVALUATION, FOUND CORROSION AT FR 63A, STR 28R TO 29R,   REMOVED CORROSION IAW SRM 51-74-10, AREAS 1 AND 2 FOUND TO BE OUT OF LIMITS IAW DWG A53973557.  CUT OUT DAMAGE FROM AREAS 1 AND 2.  REMOVED SUPPORT ANGLES, MILLED FRAME, FABRICATED REPAIR ANGLE, FILLER AND 2EA T-SECTIONS IAW SRM 53-17-13, FIG 203.  INSTALLED REPAIR ANGLE, FILLER, 2EA T-SECTIONS, AND SUPPORT ANGLES IAW SRM 53-17-13, FIG. 203.  REPROTECTED AREAS IAW SRM 51-72-10.
